Oops

Took down this morning’s bizarre post.  Sorry about the weirdness.  Something about the last couple Wednesday mornings, so I wonder if the mtx screws up my thinking.  Fortunately it’s temporary. At least I think it’s temporary!

 

***

About these ads

4 thoughts on “Oops

  1. I didn’t see the odd post :). But yes – I do think mtx can leave you feeling a bit fuzzy-headed. I imagine you already do this, but if not, it can help to take it in the evening so you sleep through the first few hours afterwards. Hope you’re feeling better.

    • It was highly irreverent and rambled all over the place. When I went back and read it later, it was, “What was I THINKING?!”

      Thank you for the tip. I take my mtx at bedtime. When I was younger I had to learn everything the hard way, but now I am happy to learn from the experience of others.

  2. AHA!!! This may explain my bizarre week – I’ve just increased my methotrexate dose. It’s good to know it’s probably that and not JUST that I’m losing my marbles!

  3. I try to avoid most people on MTX day! :-D I know that my thinking gets both fuzzy and weird, and that I will also be impatient and irritable. I get angry at my husband because I no longer understand jokes, particularly puns, and I’m convinced that he’s being deliberately obscure. (He points out that his sense of humor is ALWAYS like this and that it doesn’t usually bother me!)

    I didn’t see your post this morning, but I wouldn’t hold it against you if I did!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s